# SDR SWAA2025020592907

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 17,111 hours, 8,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PORTABLE F/A EMERGENCY FLASHLIGHT FAIL TEST (AFT INBOARD SIDE) ONE PORTABLE F/A EMERGENCY FLASHLIGHT FAIL TEST (AFT INBOARD SIDE)<R&RD AFT L/H INBOARD FLASHLIGHT AND BATTERY PACK IAW AMM 25-64-00 OPS CHECK GOOD.
